MAUDE Adverse Event Report: WEST PHARMA. SERVICES IL, LTD. VIAL ADAPTER

WEST PHARMA. SERVICES IL, LTD. VIAL ADAPTER
Catalog Number 8072003
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
The device manufacturer's pharmaceutical customer, apg europe, contacted the device manufacturer to report packaging damage.On 16dec2024, apg europe provided additional details and photos showing that packaging damage resulted in breach of sterility of the device.This deficiency was found prior to use.The device had not yet entered into the distribution stage to the end user (i.E.Being put into service), there was no health impact to the end user.
 
Additional Manufacturer Narrative
According to the manufacturer's records, lot# k243 was manufactured according to relevant procedures, tested before release, packed, according to specifications and there were no non-conformances found.The manufacturer's batch records were reviewed no ncm's were found.According to the sterilization sub-contractor review, no issues were noticed for lot# k243 during or after the sterilization process.The proof of delivery received from the shipping vendor was signed with a remark noting damage to one (1) pallet.This indicates that the shipment was received with damage and is under the manufacturer's responsibility.The photos provided by the customer show damage was caused to the thermal cover, secondary and primary packaging affecting the carton boxes and blisters.Most likely, the damage is related to a forklift operation.Therefore, the most probable root cause of this issue is human error, resulting from failure to follow procedure which led to damage while improperly using the forklift.

Brand Name
VIAL ADAPTER
Common Device Name
VIAL ADAPTER
Manufacturer (Section D)
WEST PHARMA. SERVICES IL, LTD.
4 hasheizaf street
ra'anana, 43664 11
IS  4366411
Manufacturer (Section G)
WEST PHARMA SERVICES IL, LTD.
4 hasheizaf street
ra'anana, 43664 11
IS   4366411
Manufacturer Contact
lynn lundy
530 herman o. west drive
exton, PA 19341
4848853298
MDR Report Key21141205
Report Number3000223297-2025-00001
Device Sequence Number13077177
Product Code LHI
UDI-Device Identifier07290108240177
UDI-Public(01)07290108240177(17)291031(10)K243
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K963583
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number8072003
Device Lot NumberK243
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown